A Third-Order Differential Equation and Starlikeness of a Double Integral Operator

Swaminathan, A., Subramanian, K. G., Lee, See Keong, Ali, Rosihan M. . Abstract and Applied Analysis 2011. 2011 (901235) :-

Locate this article in:

Bibtex

@article{CIS-317919,
  Author = {Swaminathan, A. and Subramanian, K. G. and Lee, See Keong and Ali, Rosihan M.},
  Title = {A Third-Order Differential Equation and Starlikeness of a Double Integral
				Operator},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {901235},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles